# SDR USAA2010011490099

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 27,890 hours, 9,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 727 - PHL - EEL - R3 DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS IS MISSING.  MAINTENANCE REPLACED LENS COVER AT R3 DOOR.
